# SDR CA050217004

- Difficulty date: February 14, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Boeing 757-200 SERIES
- Aircraft time: 46,488 hours
- Engine: Rroyce RB211535E437
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 736664E
- Part serial: D0177
- Condition: Inoperative
- Location: Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING INITIAL CLIMB, DEPARTING OGG, R (GEN DRIVE) MESSAGE DISPLAYED, GEN DRIVE LIGHT ILLUMINATED.  RT IDG DISCONNECTED.  AIRCRAFT DIVERTED.  RT IDG REPLACED WITH LOANER UNIT, A/C DEPARTED, NO FAULTS REPORTED.  REPLACEMENT UNIT FITTED.  IDG SENT TO OEM FOR TEARDOWN AND REPAIR.  AWAITING STRIP REPORT.
